# SDR SWAA012276

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 55,501 hours, 59,094 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED 1 1/2 LONG AT BS 430, STR 10R.                           REPAIRED SKIN PER SWA RA .
